# SDR JJBA20230330039

- Difficulty date: March 23, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500917
- Aircraft time: 40,285 hours, 26,256 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RUDDER 1 LEADING EDGE SKIN BTW RIB ZV 2601.0 AND ZV 2890.0. DENT REDRESSED ON LH RUDDER 1, ON LE SKIN BTW ZIB ZV2601-ZV2890
